# SDR ARWA0010406

- Difficulty date: April 26, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 74,100 hours, 24,506 cycles
- Engine: Pwa JT3D7
- Engine time: 58,743 hours, 18,688 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

Log Page 54673. Discrepancy: Take Off roll was aborted at 65 Knots due to compressor stall on #3 engine. Corrective Action: Performed test of compressor bleed valve IAW MM 75-30-3 found normal. Checked on engine run up IAW MM 71-00 found normal operation no compressor stall noted.
